# SDR ASAA1149603

- Difficulty date: April 5, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAIN CABIN BELOW FLOOR BULKHEAD STIFFENER STA 1017 BL 0 CORRODED.  CUT OUT DAMAGED SECTION.  FABRICATED AND INSTALLED NEW STIFFENER AND SPLICE ANGLES IAW EA 400 53EA 05365.
